# SDR AALA201808229032

- Difficulty date: August 19, 2018
- Submitted: August 22, 2018
- Operation: Air carrier
- Aircraft: N758AN
- Make and model: Boeing 777223
- Aircraft serial: 32637
- Aircraft time: 67,825 hours, 8,477 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery Pack
- Condition: Inoperative
- Location: Flashlight
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLIGHT ATTENDANT SEAT AFT PARTITION CENTER FLASHLIGHT INOPERATIVE.  REPLACED THE BATTERY FOR THE FLASHLIGHT IAW AMM 25-04-01.  OPS CHECKED GOOD.
